MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV TORIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV TORIC
Model Number RAO210T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the lens came out of the injector very quickly and ruptured the posterior capsule.The lens was explanted and replaced with a 3-piece iol without further incident during the original surgery session.Patient not fully recovered on day of report; however, a full recovery is anticipated."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The subject device was discarded by the healthcare facility.The rayone preloaded iol injection system risk matrix identifies plunger advances too quickly and forcing a blocked injector as possible causes of "explosive expulsion of lens".Our review of production records for the rayone emv toric rao210t batch 075275915 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone emv toric rao210t batch 075275915.There is insufficient evidence and information available to determine the root cause of the event.
 
Event or Problem Description
On 31st march 2026, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone emv toric rao210t.The event description provided states that the lens came out of the injector very quickly and ruptured the posterior capsule.

Brand Name
RAYONE EMV TORIC
Common Device Name
RAYONE EMV TORIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key24842830
Report Number3012304651-2026-00117
Device Sequence Number14900456
Product Code HQL
UDI-Device Identifier05029867022333
UDI-Public05029867022333
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRAO210T
Device Catalogue NumberRAO210T
Device Lot Number075275915
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown